\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Statistical properties of diffeomorphisms with weak invariant manifolds

Abstract Related Papers Cited by
  • We consider diffeomorphisms of compact Riemmanian manifolds which have a Gibbs-Markov-Young structure, consisting of a reference set $\Lambda$ with a hyperbolic product structure and a countable Markov partition. We assume polynomial contraction on stable leaves, polynomial backward contraction on unstable leaves, a bounded distortion property and a certain regularity of the stable foliation. We establish a control on the decay of correlations and large deviations of the physical measure of the dynamical system, based on a polynomial control on the Lebesgue measure of the tail of return times. Finally, we present an example of a dynamical system defined on the torus and prove that it verifies the properties of the Gibbs-Markov-Young structure that we considered.
    Mathematics Subject Classification: Primary: 37A05, 37C40, 37D25; Secondary: 60F05, 60F10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. F. Alves and V. Pinheiro, Slow rates of mixing for dynamical systems with hyperbolic structures, J. Stat. Phys., 131 (2008), 505-534.doi: 10.1007/s10955-008-9482-6.

    [2]

    J. F. Alves and V. Pinheiro, Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction, Adv. Math., 223 (2010), 1706-1730.doi: 10.1016/j.aim.2009.10.010.

    [3]

    V. Araújo, Large deviations for semiflows over a non-uniformly expanding base, Bull. Braz. Math. Soc. (N.S.), 38 (2007), 335-376.doi: 10.1007/s00574-007-0049-y.

    [4]

    V. Araújo and M. J. Pacifico, Large deviations for non-uniformly expanding maps, J. Stat. Phys., 125 (2006), 415-457.doi: 10.1007/s10955-006-9183-y.

    [5]

    R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics, vol. 470, Springer, New York, 1975.

    [6]

    M. Benedicks and L.-S. Young, Markov extensions and decay of correlations for certain Hénon maps, Astérisque, 261 (2000), 13-56.

    [7]

    Y. Kifer, Large deviations in dynamical systems and stochastic processes, Trans. Amer. Math. Soc., 321 (1990), 505-524.doi: 10.1090/S0002-9947-1990-1025756-7.

    [8]

    A. Lopes, Entropy and large deviations, Nonlinearity, 3 (1990), 527-546.doi: 10.1088/0951-7715/3/2/013.

    [9]

    R. Mañé, Ergodic Theory and Differentiable Dynamics, Springer-Verlag, Berlin, 1987.doi: 10.1007/978-3-642-70335-5.

    [10]

    I. Melbourne, Large and moderate deviations for slowly mixing dynamical systems, Proc. Amer. Math. Soc., 137 (2009), 1735-1741.doi: 10.1090/S0002-9939-08-09751-7.

    [11]

    I. Melbourne and M. Nicol, Almost sure invariance principle for nonuniformly hyperbolic systems, Commun. Math. Phys., 260 (2005), 131-146.doi: 10.1007/s00220-005-1407-5.

    [12]

    I. Melbourne and M. Nicol, Large deviations for nonuniformly hyperbolic systems, Trans. Amer. Math. Soc., 360 (2000), 6661-6676.doi: 10.1090/S0002-9947-08-04520-0.

    [13]

    S. Orei and S. Pelikan, Large deviations principles for stationary processes, Ann. Probab., 16 (1988), 1481-1495.doi: 10.1214/aop/1176991579.

    [14]

    D. Ruelle, A measure associated with Axiom A attractors, Am. J. Math., 98 (1976), 619-654.doi: 10.2307/2373810.

    [15]

    E. Rio, Théorie Asymptotique des Processus Aléatoires Faiblement Dépendants, Mathématiques & Applications(Berlin) [Mathematics and Applications] 31, Springer-Verlag, Berlin, 2000.

    [16]

    Ya. Sinai, Gibbs measure in ergodic theory, Russ. Math. Surv., 27 (1972), 21-64.

    [17]

    S. Waddington, Large deviations asymptotics for Anosov flows, Ann. Inst. H. Poincaré Anal. Non Linéaire, 13 (1996), 445-484.

    [18]

    L.-S. Young, Large deviations in dynamical systems, Trans. Amer. Math. Soc., 318 (1990), 525-543.doi: 10.2307/2001318.

    [19]

    L.-S. Young, Statistical properties of dynamical systems with some hyperbolicity, Ann. Math., 147 (1998), 585-650.doi: 10.2307/120960.

    [20]

    L.-S. Young, Recurrence times and rates of mixing, Israel J. Math., 110 (1999), 153-188.doi: 10.1007/BF02808180.

  • 加载中
SHARE

Article Metrics

HTML views(52) PDF downloads(73) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return